MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK, TRIPLOAD FW BL/W, BLK/W, W; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK, TRIPLOAD FW BL/W, BLK/W, W; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK, TRIPLOAD FW BL/W, BLK/W, W
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/08/2025, an arthrex subsidiary employee reported via (b)(4) that (qty.2) ar-3631-1 fibertak triple-loaded suture anchors detached from the greater tuberosity during a shoulder arthroscopy.The technique was correctly performed.One of the anchors had its suture completely damaged.An additional anchor was used and inserted after drilling a new hole with the fibertak cuff drill and guide.No patient was affected.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Based on the photographic evidence provided of a damaged ar-3631-1 anchor, batch 15368145 along with any available information such as the returned device (if applicable), photographs, videos, event description, and additional field input arthrex has determined the most likely cause.The most likely cause is attributed to misuse, specifically excessive tension during insertion, improper seating, misaligned insertion, or prying/leveraging the device during use.

Brand Name
FIBERTAK, TRIPLOAD FW BL/W, BLK/W, W
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23300480
Report Number1220246-2025-04606
Device Sequence Number10027812
Product Code MBI
UDI-Device Identifier00888867276895
UDI-Public(01)00888867276895(11)250103(17)291231(10)15368145
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK, TRIPLOAD FW BL/W, BLK/W, W
Device Catalogue NumberAR-3631-1
Device Lot Number15368145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown